MathSciNet Relay Station
MathSciNet bibliographic data
MR1135923 (92m:35126) 35K55 (35B65)
Wang, Lihe On the regularity theory of fully nonlinear parabolic equations. I. Comm. Pure Appl. Math. 45 (1992), no. 1, 27–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement